Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Had double bypass. Taking cap. Constant nose bleed. What treatment should be preferred?

A 60ish women just had a double bypass almost 2 months ago , she s on heart pills , cholesterol pills, such as Altace and metoprolol and others also aspirin 81 mg , she s experiencing constant nose bleeds her nose just runs blood wouldn t this be thinning her blood to much? Don t know if she s on Coumadin should she get blood tests done or shouldn t she have already , she told her doctor about it and he said to put Vaseline in her nose ? Don t think it s from dryness lol what do you think ?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Is she is on coumadin, INR (blood test) must be checked and dose adjustment may be necessary.
Aspirin is necessary for the heart. Platelet parameters may be checked and the dose adjusted......

Very often, network of capillaries in the nose (Little plexus) is responsible. A look by ENT specialist will help.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 3 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor